Side effects of Clomid?

Page 2 of 2 First 12


  2. Im starting to get scared now. Maybe Ill just go on 1 big never ending cycle and never have to do post cycle meds. Although I do enjoy a good sale at the mall with my guy friends

  3. after watching " Queer Eye for the straight guy" I really wanna corral up some gay dudes and go shopping... that wrong?

  4. LMFAO @ Jar!!!!

    After several weeks of Clomid therapy I find I now enjoy interior decorating, new fashion trends, and rainbows. I cry at sad movies and just want romance, is that so wrong?!! Ok, now I'm misty, I gotta go.......




    Again, it's no big deal for those of you who haven't used Clomid, you don't turn into a complete f'ing emotional wreck (aka: woman) in 4 weeks!!

  5. ... and I sit in my window sill, with my diary , listening to Dashboard Confessionals , writing in a teary eyed prose....

    <~~~ took creative writing in high school

  6. Oh my god! I am starting my post cycle of clomid next Wednesday. After reading this thread, I'm getting teary eyed just thinking about it! This will be my first time using clomid post cycle. Guess I'll buy some Midol and rent some romantic comedies! Funny ass thread though!


  7. Hell, I'm getting sad just reading about you guys!


Similar Forum Threads

  1. Is This A Side Effect Of Clomid (Serious)
    By wake_me in forum Anabolics
    Replies: 18
    Last Post: 06-30-2014, 11:18 PM
  2. Replies: 5
    Last Post: 03-19-2014, 01:42 PM
  3. Side effect of M1T?
    By Spitdeath in forum Anabolics
    Replies: 0
    Last Post: 04-22-2004, 11:55 PM
  4. Side effects of Nolva
    By FrTimothy in forum Anabolics
    Replies: 7
    Last Post: 04-14-2004, 07:14 PM
  5. side effects of T-1
    By HighBall in forum Anabolics
    Replies: 10
    Last Post: 06-22-2003, 09:51 AM
Log in
Log in